# SDR AALA20100329LAX01

- Difficulty date: March 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 60,931 hours, 21,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part serial: 1187B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 AND RIGHT NUMBER 1 MARKING EMERGENCY FLOOD LIGHTS AND SEAT-MOUNTED EGRESS LIGHTS IN FIRST CLASS CABIN ARE VERY DIM AND WOULDN’T CHARGE.  REMOVED AND REPLACED BATTERY MODULE AND PACK M10798 FOR FORWARD CABIN FLOOD AND FIRST CLASS SEAT-MOUNTED EGRESS LIGHTS.  OPS CHECKED NORMAL.
